On the characteristic values of linear integral equations

Einar Hille Princeton, N.J. J. D. Tamarkin Providence, R.I.

TBD mathscidoc:1701.33765

Acta Mathematica, 57, (1), 1-76, 1931.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:57 uploaded by actaadmin ] [ 153 downloads ] [ 0 comments ] [ Cited by 78 ]
@inproceedings{einar1931on,
  title={On the characteristic values of linear integral equations},
  author={Einar Hille, and J. D. Tamarkin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203057460769474},
  booktitle={Acta Mathematica},
  volume={57},
  number={1},
  pages={1-76},
  year={1931},
}
Einar Hille, and J. D. Tamarkin. On the characteristic values of linear integral equations. 1931. Vol. 57. In Acta Mathematica. pp.1-76. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203057460769474.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved